# SDR IPXA2019052542477

- Difficulty date: May 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Louver
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C #1 PYLON PANEL 413BL 2EA LOUVERS ARE CRACKED LHS AS MARKED. REPAIRED #1 PYLON 413BL LOUVERS IAW SRM 54-52-51.
